Taiwanese Journal of Mathematics

MULTI-PARAMETER TRIEBEL-LIZORKIN AND BESOV SPACES ASSOCIATED WITH ZYGMUND DILATION

Fanghui Liao and Zongguang Liu

Full-text: Open access

Abstract

In this paper, the authors use the discrete Littlewood-Paley-Stein theory to develop a theory of multi-parameter Triebel-Lizorkin and Besov spaces associated with Zygmund dilation. They also obtain the boundedness of Ricci-Stein singular integral operators on multi-parameter Triebel-Lizorkin and Besov spaces associated with Zygmund dilation.

Article information

Source
Taiwanese J. Math., Volume 17, Number 6 (2013), 2019-2037.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706283

Digital Object Identifier
doi:10.11650/tjm.17.2013.3243

Mathematical Reviews number (MathSciNet)
MR3141872

Zentralblatt MATH identifier
1282.42013

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis

Keywords
Zygmund dilation Calderón's identity almost orthogonal estimates multi-parameter Triebel-Lizorkin and Besov spaces

Citation

Liao, Fanghui; Liu, Zongguang. MULTI-PARAMETER TRIEBEL-LIZORKIN AND BESOV SPACES ASSOCIATED WITH ZYGMUND DILATION. Taiwanese J. Math. 17 (2013), no. 6, 2019--2037. doi:10.11650/tjm.17.2013.3243. https://projecteuclid.org/euclid.twjm/1499706283


Export citation

References

  • L. Carleson, A Counterexample for Measure Bounded on $H^p$ for the Bidisc, Mittag-Teffler Report, No. 7, 1974.
  • Y. Ding, G. Lu and B. Ma, Multi-parameter Triebel-Lizorkin and Besov spaces associated with flag singular integrals, Acta Math. Sin. $($English Series$)$, 26 (2010), 603-620.
  • R. Fefferman and E. M. Stein, Singular integral on product spaces, Adv. Math., 45 (1982), 117-143.
  • R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math., 11 (1997), 337-369.
  • R. Gundy and E. M. Stein, $H^p$ theory for the polydisk, Proc. Nat. Acad. Sci., 76 (1979), 1026-1029.
  • Y. Han and G. Lu, Endpoint Estimates for Singular Integral Operators and Hardy Spaces Associated with Zygmund Dilations, Trends in Partial Differential Equations, ALM 10, High Education Press and International Press, Bejing-Boston, 2009, pp. 99-191.
  • Y. Han and G. Lu, Some Recent Works on Multi-parameter Hardy Space Theory and Discrete Littlewood-Paley Analysis, Trends in partial differential equations, Adv. Lect. Math. (ALM). 10, Int. Press, Somerville, MA 2010, pp. 99-191.
  • Y. Han and G. Lu, Discrete Littlewood-Paley-Stein Theory and Multi-parameter Hardy Spaces Associated with Flag Singular Integrals, Avaible at http://arxiv.org/abs/0801.1701.
  • F. Ricci and E. M. Stein, Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier $($Grenoble$)$, 42 (1992), 637-670.
  • H. Triebel, Theory of Function Spaces, Monographs in Mathematics, 78, Birkhäuser Verlag, Basel, 1983.
  • H. Triebel, The Structure of Functions, Monographs in Mathematics, 97, Birkhäuser Verlag, Basel, 2001.